# SDR TSAA955317U

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Bracket
- Condition: Cracked
- Location: Bs 178 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND BS 178 LOWER T-BRACKET CRACKED, LEFT SIDE.  REPAIRED PER ECO 2518R1.  AIRCRAFT RETURNED TO SERVICE.  (X)
